Non semicontinuous quadratic integral functionals with continuous coefficients
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 25 (1997) no. 1-2, pp. 1-9
Cet article a éte moissonné depuis la source Numdam
@article{ASNSP_1997_4_25_1-2_1_0,
author = {Acanfora, Fausto and Mortola, Stefano},
title = {Non semicontinuous quadratic integral functionals with continuous coefficients},
journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
pages = {1--9},
year = {1997},
publisher = {Scuola normale superiore},
volume = {Ser. 4, 25},
number = {1-2},
mrnumber = {1655506},
zbl = {1015.49013},
language = {en},
url = {http://geodesic.mathdoc.fr/item/ASNSP_1997_4_25_1-2_1_0/}
}
TY - JOUR AU - Acanfora, Fausto AU - Mortola, Stefano TI - Non semicontinuous quadratic integral functionals with continuous coefficients JO - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze PY - 1997 SP - 1 EP - 9 VL - 25 IS - 1-2 PB - Scuola normale superiore UR - http://geodesic.mathdoc.fr/item/ASNSP_1997_4_25_1-2_1_0/ LA - en ID - ASNSP_1997_4_25_1-2_1_0 ER -
%0 Journal Article %A Acanfora, Fausto %A Mortola, Stefano %T Non semicontinuous quadratic integral functionals with continuous coefficients %J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze %D 1997 %P 1-9 %V 25 %N 1-2 %I Scuola normale superiore %U http://geodesic.mathdoc.fr/item/ASNSP_1997_4_25_1-2_1_0/ %G en %F ASNSP_1997_4_25_1-2_1_0
Acanfora, Fausto; Mortola, Stefano. Non semicontinuous quadratic integral functionals with continuous coefficients. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 25 (1997) no. 1-2, pp. 1-9. http://geodesic.mathdoc.fr/item/ASNSP_1997_4_25_1-2_1_0/